| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient was revised for femoral loosening and 'bone melting away'.Both femur and articulating surface were removed and replaced with a prk femoral component and ps articulating surface.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. h6-component code- suggested code: mechanical (g04) - femur visual inspection of returned device exhibits signs of wear (surface scratches) and some bone cement is still attached to the device.Review of the device history records identified no related deviations or anomalies during manufacturing.- insufficient information provided to perform a compatibility check.X-ray evaluation by third party hcp state that the images demonstrate abnormal alignment of the femoral hardware component related to loosening.Besides the periprosthetic lucency seen at the later time point.The bone quality appears normal.This complaint is confirmed via x-rays provided.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.